# SDR WWMA9500081

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3150 · Central Warning
- Part: Weu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO THE AUTOCOARSEN LIGHT ILLUMINATING AT 40 KNOTS.  MAINTENANCE RERACKED THE WEU AND RELEASED THE AIRCRAFT.
